# SDR SWAA2024050872243

- Difficulty date: April 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Rbl31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 312 & STA 328 RBL 31 WITH CRACKED AREA.<[01] REMOVED AND REPLACED INTERCOSTAL SUPPORT AT FWD WET AREA FLOOR STRUCTURE BETWEEN STA 312 TO STA 328 RBL 31 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] REJECT...T/C TTG8Q00SLYTB SIGNED RII; MEASUREMENT TABLE HAS RII NO. GENERATED [TTG8Q00SPRWM]
